MAUDE Adverse Event Report: MOTION CONCEPTS LP POWERED WHEELCHAIR SYSTEM

MOTION CONCEPTS LP POWERED WHEELCHAIR SYSTEM
Model Number 50T-MAXX
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 04/10/2018
Type of Reportable Event Serious Injury
Event or Problem Description
On 19-april-2018, medbloc was notified by one of the dealers ((b)(4)) of an incident that took place on (b)(6) 2018.The dealer reported that the end user's left foot slid off from the back-left corner of the footplate.Since he has no sensation in the lower extremity of his body, he continued to drive until he heard a snap, that he saw, it was on his ankle.As a result of this incident, there were 2 broken bones in left ankle.Power center mount front rigging with heel straps were used in the system as the end user had a history of legs issues on wheel chair.In addition to that, the dealer installed calf straps to the calf pad for the safety of the end user to avoid any adverse event.The dealer stated that the calf straps were not in use when this incident happened and the system did not malfunction.

Brand Name
POWERED WHEELCHAIR SYSTEM
Common Device Name
WHEELCHAIR
Manufacturer (Section D)
MOTION CONCEPTS LP
84 citation drive
unit 1-7
concord, ontario L4K3C 1
CA  L4K3C1
MDR Report Key7463962
Report Number1319669-2018-00002
Device Sequence Number1592482
Product Code ITI
UDI-Device Identifier00754014710362
UDI-Public00754014710362
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/26/2018
Report Date (Section F) 04/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number50T-MAXX
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/19/2018
Device Age4 MO
Date Report to Manufacturer04/19/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient Weight75
Date Report Sent to FDA04/26/2018